MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM; INTRACRANIAL NEUROVASCULAR STENT
Model Number ENF403012
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that the 4.0mm dia x 30mm enterprise®2 (enf403012 / 7178222) was pre-deployed out of the dispenser.There was no report of any patient consequence.One (1) photo of the complaint stent component was included in the file.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The product analysis lab team reviewed the photo included in the complaint file.The review is documented below.[photo review]: the photo included in the complaint showed a stent component already in the detached state from the unit.One of the distal ends of the stent was observed to be not completely flared; however, no damages can be noted that may have contributed to this observation.The other distal end was observed in good condition.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot: 7178222.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The reported issue documented in the complaint that the enterprise ii stent pre-deployed out of the dispenser was confirmed based on the photo included which showed a detached stent component.This investigation was made based only on the photo provided.If when the product is received, an investigation will be performed as per the condition of the returning device.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that the 4.0mm dia x 30mm enterprise®2 (enf403012 / 7178222) was pre-deployed out of the dispenser.There was no report of any patient consequence.One (1) photo of the complaint stent component was included in the file.The product analysis lab team reviewed the photo included in the complaint file.The review is documented below.[photo review]: the photo included in the complaint showed a stent component already in the detached state from the unit.One of the distal ends of the stent was observed to be not completely flared; however, no damages can be noted that may have contributed to this observation.The other distal end was observed in good condition.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 7178222.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The reported issue documented in the complaint that the enterprise ii stent pre-deployed out of the dispenser was confirmed based on the photo included which showed a detached stent component.This investigation was made based only on the photo provided.The complaint device was returned for evaluation and analysis.The investigation finding is documented below.Investigation summary: a non-sterile 4.0mm dia x 30mm enterprise®2 was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the stent component was already detached from the unit.This observation is consistent with the photo included in the complaint.The delivery wire and the introducer were found to be in good condition (i.E., no kinks no fractures, and no separation).The stent component was inspected under a microscope and no abnormalities were found on it (i.E.No broken struts, no kinks).Both of the distal ends were noted to be completely expanded.The reported issue documented in the complaint regarding the premature deployment of the stent was confirmed due to the detached condition of the stent; however, the exact contributing factors to this issue could not be identified.Although no product defect was identified, there may have been other factors that contributed to the failure encountered during the procedure that could not be replicated in the laboratory setting.The distance between the delivery wire tip and the reference marker was found to be within specification, manufacturing and design defects are not suspected.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: carefully place the dispenser hoop into the sterile field.Remove the delivery wire from the clip on the dispenser hoop.Grasp the proximal end of the introducer and the delivery wire at the point where it exits the introducer.Hold wire and introducer together to prevent stent movement.Remove the codman enterprise vascular reconstruction device and delivery system from the dispenser hoop.Do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the codman enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received in the product analysis lab on 01-feb-2023.The returned product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX30MM
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16152854
Report Number3008114965-2022-00872
Device Sequence Number7563156
Product Code NJE
UDI-Device Identifier10886704075370
UDI-Public10886704075370
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model NumberENF403012
Device Catalogue NumberENF403012
Device Lot Number7178222
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer02/01/2023
02/15/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/01/2023
02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown